# SDR DLM88010972

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 34,328 hours, 28,010 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Panel
- Part number: 5955493502
- Condition: Missing
- Location: Aileron Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

CLOSE OUT PANEL FOR AILERON TRIM TAB O/B BEARING TOP COVER MISSING.  REPLACED SAME.
